# SDR SWAA2018041021083

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 47,128 hours, 27,664 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 15329H3670
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT 13,000 FEET, L1 WINDOW CRACKED, L2 WINDSHIELD OVERHEAT LIGHT ILLUMINATED AND ARCED.  ODOR OF ELECTRICAL SMOKE EXPERIENCED BRIEFLY BEFORE REMOVING POWER IAW QRH PROCEDURE.  AIR TURNBACK.   R & R THE LT FRONT WINDSHIELD ASSEMBLY IAW AMM.
